I am in very bad mood/depressed, is it Decapeptyl? Livial (HRT)?

I had my first Decapeptyl on 24/2 and started Livial from the next day. I have stated the period a couple days ago. Still small bleeding and period pain is quite bad. Usually my PMS will go away with the first sign of bleeding. However this time my mood is still getting worse and worse. I didn't think I have PMS during the period...not "PRE" anymore is it?

If I stop Livial will this bad mood goes away? I haven't had any other symptom apart from really bad painful flare up which is over (I hope!).

My Decapeptyl is initially planned for 3 months and have review on 30/6. Do I need to talk to GP before stop taking Livial? I am attacking my poor husband and I don't start doing to my son.

If this is because Decapeptyl, I will have to consider stop next injection as I am not be able to continue like this any longer. I cried in the toilet 3 times already today. I feels like rubbish now.

Last edited by
oldestnewest

You may also like...